# SDR SWAA2021021126607

- Difficulty date: October 28, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A5400
- Condition: Corroded
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON L/H OVERWING EXIT DOOR LOWER SILL WEB STOP ASSY BS 625-635; LBL 66; WL 222 / REMOVED L/H OVERWING EXIT DOOR LOWER SILL WEB STOP ASSY PER SRM 51-40-02-0G-0. INSTALLED NEW STOP ASSY PER SRM 51-40-02-0G-0 AND DWG 144A8201.
